Jump to content
CrazyBoards.org

coconuts

Member
  • Content Count

    271
  • Joined

  • Last visited

About coconuts

  • Rank
    SAVE FERRIS

Profile Information

  • Gender
    Woman
  • Interests
    Creating ..I thrive but often lose interest within a few days, rapid cycler
  1. I've had anxiety since I can remember..had two panic attacks in my life nothing too severe. I had post partum depression with both kids but that was temporary. The insomnia started when I first began celexa 10 years ago, I know that is a common side effect. I did some reading last night and it appears both Celexa and WB are used to treat GAD which seems to fit more what I experience. Kat... yes I've always been sensitive to the lowest doses of meds. The seroquel i was taking when the clons didnt work, I was taking 12.5 and falling asleep. I guess I have built up a tolerance because it no longer puts me to sleep and I'm very hesitant to keep upp'ing the dose of meds. I'm always terrified I'll lose insurance or end up in horrid withdrawals because my body is hooked on meds. I'm going to my GP today, just for a totally different opinion, i know he doesn't specialize in BH but I had a bad run with the last pdoc who kept piling on meds and I ended up in ER twice. I'm going to see what his opinion is on having a med for anxiety (or just joining a coping skills class) and one for sleep that I can wean off. Unassisted sleep would be a dream
  2. I'm sorry high was not the right word , yesterday when I posted this I had slept two hours the night before. My brain is mush. When I first started it my energy level was great, my motivation came back after months of bedridden lethargy and I was pleased with the energy level. I didn't take it to get high. Bad reference. Due to see pdoc in a couple of weeks. Honestly I'm feeling lost.. I don't know if I have depression, life is decent right now. It's more ANXIETY . I feel uptight about certain things thru out the day. I admit after starting WB I felt more focus and was able to return to work. I'm now quite efficient . I don't have much to worry about.. Good job, kids are good, stable home, supportive boyfriend, fun activities. The fun things I've stopped doing for months due to lethargy and lack of desire has come back. I'm not even sure why I feel anxiety it's just there sometimes. I know 100 mg is a low dose maybe it's placebo effect but no I started doing a lot more and was out of bed after starting it. Does WB treat anxiety or just depression? Again I'm not sure I have depression. Anxiety and insomnia. I never had insomnia until starting celexa 10 or so years ago. Maybe the meds are making more problems. I'm scared of not learning to learn anxiety coping skills. I've thought before that a prn dose of Ativan for breakthrough anxiety and an occasional sleep aid would be fine. Has anyone ever done a washout of all meds to get a baseline? To figure out what their true dx is? Because it seems nearly impossible to know what's causing what. Thanks for listening. Oh and yes I'm on 10 mg celexa again a small dose . Just seems its anxiety not depression. That and insomnia. I'm scared I won't ever be able to fall asleep on my own .
  3. I know a lot of you said the WB high would go away, it did. I'm still on 100 mg which is a low dose. Just doesn't seem to have the effect anymore. If I were to talk to pdoc first would that initial jump start come back if I increased the dose still causing insomnia so I'm weary ..
  4. I was taking 12.5 mg quel it used to put me to sleep quickly but now nothing. I had bad hangovers with ambien and trazadone. The benzos don't help anymore. Benadryl sucks. Any hope?
  5. It's better tonight but I have my boy .. And you guys and the boyfriend keeps texting . Yup a nibble of clon helps I didn't even look at photos or news stories but it was plastered everywhere of course
  6. Hmm I felt an immediate activation on both prozac and Wellbutrin . OP it's hard to tell how soon you might feel more energy .. Both remeron and lamictal CAN have sedating effects . Lamictal made me lethargic . Have you been on the remeron and lamictal very long ? Other than nausea I like Wellbutrin it's the first time since July I feel like getting out of bed . Could be you aren't as sensitive to the activation of prozac .
  7. My five year old is high functioning autistic..mostly he has a speech delay and some comprehension difficulties but he's very affectionate and likes to play with other kids. Sorry just trying to give a background here. He also wets his pants at times..he's mostly potty trained and I don't know if he's doing this out of part laziness or what the deal is. I don't spank him for it. Oh..he also gets sharts , he doesn't shit his pants but it seems he sharts often so I have to change his underwear frequently. The thing that troubles me the most is that when he gets mad he scratches at his arm. He will look at me and furrow his brow and start scratching. Not enough to bleed but he looks at me when he's doing it..almost a test of authority or something? And sometimes when he gets really upset (usually when he's really sleepy) he will smack himself in the head. I hug him and tell him not to hurt himself and he says ok. But when he gets upset it happens again. Is this just five year old or should I be concerned? My older one got pissed off once when he was little and banged his head against the wall but decided that hurt and didn't do it again.
  8. Ever since the CT shooting I've had an increase in anxiety at night. My normal swing is good all day then around 8 pm I get anxious..maybe about work I have to do the next day or whatever else. Last night I could not make my brain stop thinking about images from the shooting. I kept seeing fear on children's faces and feeling in my own stomach the pain the parents must have felt (I have a five year old so it really hit home) . My boyfriend was able to hug me and talk about it until I fell asleep but he can't be with me every night. It wasn't JUST the images of seeing these horrible deaths but also seeing my own childs face if something like that happened to him. I know this must be a normal reaction to disatrous events but the intensity of my anguish for other parents etc was..well intense. Took a clonazepam to help me sleep and woke up feeling fine but that hour of anguish SUCKED
  9. I'm glad things worked out for you.. I have found when 'they' give advice it may help to give it a try even if you know it won't work , then report back that nothing has changed or improved. And as tempting as it may be I'd highly advise NOT to act apeshit unfortunately with the bias we all already have it may appear you are not being reasonable (though I do understand that when they don't listen it makes us go to great lengths to be heard) and this is after the fact (and I know its a six week period usually) but can you get a second opinion from another doc? why is this doc having a nurse handle the scripts?
  10. I'm with Kaiser, I found on member services how to file a grievance or 'concern' but nothing on how to do it in my region. I guess I can call the main office tomorrow but everyone seems to have a thumb up their ass and doesn't know how to tell me to do it . I'm wanting to file a complaint against my pdoc (whom I'm no longer with) for various reasons and also the ER for the night I was admitted. I have a feeling filing with Kaiser won't get me very far, there's probably some built in protection where they handle complaints discreetly. Could I contact a board of psychiatry to complain? And YES I'm sure I want to do this.
  11. I concur..Ssdi can take forever. I went thru my employer for FMLA and std started the process oct 29 have yet to see a check..was forced to suck it up and return to work. I hope it goes smoothly for you
  12. I understand your frustration what about the quel? I don't use Clons as much anymore as I built a tolerance but does your quel help you sleep ?
  13. shootings at Batman movies, then the one at the mall (in Oregon right?) and now this? makes me want to stay home. Makes me want to home school my child..not that it will solve anything. Mine is a K-grader too and just the thought of him involved in something like that makes me almost faint. I don't even know how to cope.
×
×
  • Create New...